# SDR SWI2025F00703

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 51,438 hours, 34,385 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING IN FLIGHT AT ABOUT 16,000FT.  QRH COMPLIED WITH.  RETURNED TO FIELD.  PASSENGER O2 MASKS DEPLOYED.    (FLIGHT 6221)    TROUBLESHOT L BLEED DUCT AND FOUND CONNECTOR AT MT137 UNSERVICEABLE AND PIG TAIL WIRING HARNESS AT CONNECTOR MT203P1 BROKEN. REPAIRED MT137 AND A/C WILL BE FERRIED TO A MX BASE DUE TO LACK OF PARTS IN PHX FOR REPAIR OF MT203P1. ALL CABIN O2 MASKS AUTOMATICALLY DEPLOYED DUE TO LOSS OF CABIN PRESSURIZATION. ALL O2 MASKS HAVE BEEN DOCUMENTED INDIVIDUALLY AND DUE TO LACK OF REPLACEMENT PARTS IN PHX, A/C WILL BE FERRIED TO A MX BASE TO REPAIR CABIN OXYGEN SYSTEM.
